9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova, Anna, Sambale, Holger, and Thaele, Christoph. “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”. Stochastic Processes and their Applications 140 (2021): 216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel, Holger, Loewe, Matthias, and Sambale, Holger. “Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model”. Electronic Communications in Probability 26 (2021): 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Concentration inequalities for polynomials in alpha-sub-exponential random variables”. Electronic Journal of Probability 26 (2021): 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale, Holger, and Sinulis, Arthur. “Modified log-Sobolev inequalities and two-level concentration”. ALEA: Latin American Journal of Probability and Mathematical Statistics 18.1 (2021): 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities”. JOURNAL OF THEORETICAL PROBABILITY (2020).
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale, Holger, and Sinulis, Arthur. “Logarithmic Sobolev inequalities for finite spin systems and applications”. BERNOULLI 26.3 (2020): 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov, Sergey C., Götze, Friedrich, and Sambale, Holger. “Higher order concentration of measure”. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 21.3 (2019): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Higher order concentration for functions of weakly dependent random variables”. Electronic Journal of Probability 24 (2019): 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale, Holger. Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld, 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung

9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova, Anna, Sambale, Holger, and Thaele, Christoph. “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”. Stochastic Processes and their Applications 140 (2021): 216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel, Holger, Loewe, Matthias, and Sambale, Holger. “Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model”. Electronic Communications in Probability 26 (2021): 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Concentration inequalities for polynomials in alpha-sub-exponential random variables”. Electronic Journal of Probability 26 (2021): 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale, Holger, and Sinulis, Arthur. “Modified log-Sobolev inequalities and two-level concentration”. ALEA: Latin American Journal of Probability and Mathematical Statistics 18.1 (2021): 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities”. JOURNAL OF THEORETICAL PROBABILITY (2020).
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale, Holger, and Sinulis, Arthur. “Logarithmic Sobolev inequalities for finite spin systems and applications”. BERNOULLI 26.3 (2020): 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov, Sergey C., Götze, Friedrich, and Sambale, Holger. “Higher order concentration of measure”. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 21.3 (2019): 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze, Friedrich, Sambale, Holger, and Sinulis, Arthur. “Higher order concentration for functions of weakly dependent random variables”. Electronic Journal of Probability 24 (2019): 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale, Holger. Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld, 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung